# SDR AALA20070188

- Difficulty date: January 26, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T335/26JAN  ORD TO SAT.  UNABLE TO MAINTAIN PRESSURIZATION MANUALLY.  BOTH PRESSURIZATION AUTO CONTROLLERS WERE INOPERATIVE.  ALL OXYGEN MASKS DROPPED.  LANDED STL WITHOUT INCIDENT.  REPLACED NUMBER ONE AND TWO CABIN PRESSURE CONTROLLERS AND OUTFLOW VALVE ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
